# SDR SWAA100126

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 60,596 hours, 52,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR LOWER EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT PER MM.
